# SDR DHL2002804010

- Difficulty date: September 30, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: SN
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

1)  #5 SMOKE DETECTOR WILL NOT TEST2)  R&R #5 SMOKE DETECTOR IAW M/M 26-10-5. OPS CHECK GOOD
